No, the antibody component is not "weaker" than that of a standard antibody test. Both tests are accurate. Your test was conclusive, again.
The fever is not related. Your temp was about 99.5, that's not consistent with an ARS related fever anyway. Fevers, when they are associated with a new HIV infection are almost always very high (above 101F). What you describe (feeling warm inside) sounds like anxiety.
You need to put this behind you once and for all. If you can't, get professional help.
ARS related Fever can come and go in same day or next day .. Likewise i am fine at morning but temprature rise in afternoon till evening then i feel little good without meds... Is this hiv related ...??????
Thank you for everything MEDHELP ! You really Helped me.
Thank you mr.teak for your time but i am very much depressed about fever and now i am facing Watery stools :-( .. M really scared but please can u tell me one thing ..
Does ARS fever can come n go .. Like fever on monday And No fever on tuesday morning then at afternoon little high temprature.. Then wednesday no fever .. Is this HIV Related??? Help me on this plz Mr.Teak.. Please...
* Anyone who continues to post excessively, questioning a conclusively negative result or no-risk situation, will be subject to action by MedHelp. Conclusively negative results or a no-risk situation will be based upon the criteria established by MedHelp’s doctors. Action will be taken as follows:
* After excessive posting, a warning will be issued by MedHelp
* Continuing to post regarding the negative result / no risk situation will result in a 3 day suspension
* Continuing to post upon your return will result in a permanent ban.
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.